MAUDE Adverse Event Report: TELEFLEX MEDICAL OEM UROPASS AS 13/15FR X 24 CM 5/BX

TELEFLEX MEDICAL OEM UROPASS AS 13/15FR X 24 CM 5/BX
Model Number 61324BX
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was not received for evaluation.The customer discarded the device.Investigation is ongoing therefore the root cause cannot be determined at this time.If additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
It was reported that during an unknown procedure the device tip fell off into the patient.The broken tip was retrieved using a basket.The intended procedure was completed using another device with the same device model number (61324bx).There was no patient harm or injury reported due to the event.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer¿s final investigation.An investigation was completed by the original equipment manufacturer (oem), including a review of the dhr.The oem determined that there was no manufacturing, material or processing related cause for this failure mode.The root cause was determined to be environmental exposure of the device, which resulted in degradation and embrittlement of the polymer.The oem did not provide the manufacturing date but did confirm that the product shipped to olympus on 05-apr-2016.

Brand Name
UROPASS AS 13/15FR X 24 CM 5/BX
Common Device Name
UROPASS AS 13/15FR X 24 CM 5/BX
Manufacturer (Section D)
TELEFLEX MEDICAL OEM
3750 annapolis lane north, suite 160
plymouth MN 55447
MDR Report Key11149818
Report Number3003790304-2021-00005
Device Sequence Number19734719
Product Code KNY
UDI-Device Identifier00821925035430
UDI-Public00821925035430
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61324BX
Device Lot Number09C1600099
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1